# SDR AALA20110801TUL02

- Difficulty date: August 1, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- Aircraft time: 66,034 hours, 32,991 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DTW - INFLIGHT ORD-EWR.  CREW REPORTED AUXILIARY POWER UNIT FAILED WITH RIGHT ENGINE GENERATOR ON PLACARD.  FLIGHT DIVERTED DTW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE GENERATOR AND CONSTANT SPEED DRIVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
